# SDR SWAA2025040922076

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 63,276 hours, 39,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER ON RIGHT FORWARD ENTRY DOOR (R1) GIRT BAR PARTIALLY BROKEN <[01].  REPLACED EVAC RELEASE STOP ON R1 GIRT BAR IN REFERENCE TO AMM 25-66-00.
